| Model Number |
25-449-05-91 |
| Medical Device Problem Code |
Temperature Problem (3022)
| Health Effect - Clinical Code |
Burn(s) (1757)
| Date of Event |
04/02/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Reference exemption number e2017029.
Event or Problem Description
It was reported that a twist drill burned a patient.
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.The complaint percentage was calculated, and it is determined that the complaint percentage falls within the design risk limits adhered to at klm.During the investigation the product lot number was not identified; therefore, the device history records were not reviewed.The failure root cause was incorrect use of device.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.